# SDR ASAA12711021

- Difficulty date: January 29, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 38,475 hours, 17,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT TWO OVERHEAD BIN EMERGENCY LIGHTS FAIL 15 MIN TEST.  REMOVED AND REPLACED BATTERY PACK IAW B737NG AMM 33 51 06 960 806.  OPS CHECK OF BATTERY PACK GOOD IAW B737NG AMM 33 51 06 960 806.  POWER BATTERY CAPACITY CHECK GOOD IAW B737NG AMM 33 51 06 200 801.
